MathSciNet Relay Station
MathSciNet bibliographic data
MR2426692 37D45 (26A33 34C28 37M99 65P20)
Tavazoei, Mohammad Saleh; Haeri, Mohammad Limitations of frequency domain approximation for detecting chaos in fractional order systems. Nonlinear Anal. 69 (2008), no. 4, 1299–1320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement